BibTeX record journals/jsyml/LewisG73

download as .bib file

@article{DBLP:journals/jsyml/LewisG73,
  author    = {Harry R. Lewis and
               Warren D. Goldfarb},
  title     = {The Decision Problem for Formulas with a Small Number of Atomic Subformulas},
  journal   = {J. Symb. Log.},
  volume    = {38},
  number    = {3},
  pages     = {471--480},
  year      = {1973},
  url       = {https://doi.org/10.2307/2273045},
  doi       = {10.2307/2273045},
  timestamp = {Sun, 28 May 2017 13:21:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsyml/LewisG73},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics